# SDR UIEA2012012700029

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,251 hours, 14,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T1410186
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND RT WING L/E PANEL LOWER SIDE WITH DAMAGE, PANEL FAA 611CB.  REMOVED DAMAGED PANEL IAW SRM; INSTALLED SERVICEABLE PANEL IAW SRM 51-40-02.
